# SDR ASAA2016081217778

- Difficulty date: August 12, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 22,178 hours, 6,523 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Clevis
- Part number: 185A12119
- Condition: Gouged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER CLEVIS, PN 185A1211-7, REQUIRES FABRICATED.  ACFT GROUNDED.  LOCATED, DRILLED, AND INSTALLED CLEVIS, PN 185A14211Y9 IN LIEU OF PN 185A1211-7A, THE LT HORIZONTAL STABILIZER TRIM TAB LOCK IAW REO-G20194, REV A AND EA 800-55EA-17603, REV 00.
